# SDR AWXA200600305

- Difficulty date: January 12, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 654587548
- Condition: Corroded
- Location: Fbs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION ON DOUBLER ON UPPER SIDE OF B/S FRAME 294.5, BL 57R AND RT OUTBOARD END AT CIRCUMFERENTIAL.  MAINTENANCE REMOVED CORROSION ON UPPER SIDE OF B/S FRAME 294.5, RT O/B END AND DETERMINED IT TO BE OUT OF LIMITS IAW B737-300 SRM 53-10-15-1A1, FIG 101.  REMOVED, FABRICATED AND REPLACED DOUBLER ON UPPER SIDE OF B/S FRAME 294.5, BL 57R AND RT O/B END AT CIRCUMFERENTIAL IAW B737-300 SRM 51-40-02-0G, PAR 4, FIG'S 3, 4, 6, 7, 8 AND BAC DWG 65-45875.
